\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Infinite multiplicity for an inhomogeneous supercritical problem in entire space

Abstract Related Papers Cited by
  • Let $K(x)$ be a positive function in $R^N, N \geq 3$ and satisfy $\lim\limits_{|x|\rightarrow \infty} K(x) = K_\infty$ where $K_\infty$ is a positive constant. When $p > \frac{N + 1}{N - 3}, N \geq 4$, we prove the existence of infinitely many positive solutions to the following supercritical problem: \begin{eqnarray*} \Delta u(x) + K(x)u^p = 0, u>0 \quad in \quad R^N, \lim_{|x|\rightarrow \infty} u(x) = 0. \end{eqnarray*} If in addition we have, for instance, $\lim\limits_{|x| \rightarrow \infty}|x|^\mu (K(x) - K_\infty ) = C_0 \neq 0, 0 < \mu \leq N - \frac{2p+2}{p-1}$, then this result still holds provided that $p > \frac{N + 2}{N - 2}$.
    Mathematics Subject Classification: Primary 35B35, 92C15; Secondary 35B40, 92D25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    S. Bae, Infinite multiplicity and separation structure of positive solutions for a semilinear elliptic equation in $\R^n$, J. Diff. Eqns., 200 (2004), 274-311.doi: 10.1016/j.jde.2003.11.006.

    [2]

    G. Bernard, An inhomogeneous semilinear equation in entire space, J. Differential Equations, 125 (1996), 184-214.doi: 10.1006/jdeq.1996.0029.

    [3]

    S. Bae and W.-M. Ni, Existence and infinite multiplicity for an inhomogeneous semilinear elliptic equationon $R^n$, Math. Ann., 320 (2001), 191-210.doi: 10.1007/PL00004468.

    [4]

    J. Dávila, M. del Pino and M. Musso, The supercritical Lane-Emden-Fowler equation in exterior domains, Commun. Part. Diff. Equations, 32 (2007), 1225-1243.doi: 10.1080/03605300600854209.

    [5]

    J. Dávila, M. Del Pino, M. Musso and J. Wei, Standing waves for supercritical nonlinear Schrödinger equations, J. Differential Equations, 236 (2007), 164-198.doi: 10.1016/j.jde.2007.01.016.

    [6]

    W.-Y. Ding and W.-M. Ni, On the elliptic equation $\Delta u + Ku^{\frac{N + 2}{N - 2}} = 0$ and related topics, Duke Math. J., 52 (1985), 485-506.doi: 10.1215/S0012-7094-85-05224-X.

    [7]

    C.-F. Gui, Positive entire solutions of equation $\Delta u + f(x, u) = 0$, J. Diff. Eqns., 99 (1992), 245-280.doi: 10.1016/0022-0396(92)90023-G.

    [8]

    C.-F. Gui, On positive entire solutions of the elliptic equation $\Delta u+K(x) u^p=0$ and its applications to Riemannian geometry, Proc. Roy. Soc. Edinburgh Sect. A, 126 (1996), 225-237.doi: 10.1017/S0308210500022708.

    [9]

    C.-F. Gui, W.-M. Ni and X. Wang, On the stability and instability of positive steady states of a semilinear heat euqation in $R^N$, Comm. Pure Appl. Math., 45 (1992), 1153-1181.doi: 10.1002/cpa.3160450906.

    [10]

    Y. Li, Asymptotic behavior of positive solutions of equation $\Delta u+ K(x) u^p=0$ in $R^n$, J. Differential Equations, 95 (1992), 304-330.doi: 10.1016/0022-0396(92)90034-K.

    [11]

    X.-F. Wang and J.-C. Wei, On the equation $\Delta u +Ku^{\frac{N+ 2}{N - 2} \pm \epsilon^2} = 0$ in $R^n$, Rend. Circ. Mat. Palermo, 44 (1995), 365-400.doi: 10.1007/BF02844676.

    [12]

    E. Yanagida and S. Yotsutani, Classification of the structure of positive radial solutions to $\Delta u + K(|x|) u^p=0$ in $R^n$, Arch. Rational Mech. Anal., 124 (1993), 239-259.doi: 10.1007/BF00953068.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(67) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return